MathSciNet Relay Station
MathSciNet bibliographic data
MR473227 (57 #12902) 32C40
Wong, B. Singularities of spaces of flat bundles over complex manifolds. Trans. Amer. Math. Soc. 231 (1977), no. 2, 451–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement